# SDR USAA980388

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corroded
- Location: Bs 328
- Part time: 31,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH BY 14 INCH AREA OF CORROSION STATION 328 LBL 51 TO RBL 65 FLOORBEAM UPPER CHORD.  CORROSION TASK NR C63-107-02.  SPLICED IN NEW T-CAP SECTION PER SRM 53-10-51.  (M)
